# SDR 2008UALA02335

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  SUPPLEMENTAL, GAUGE FITTING BACK UP RING LEAKS.  REPLACED BACK UP RING.
